MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS Luer-Lok; Syringe, Piston

BECTON DICKINSON MEDICAL SYSTEMS Luer-Lok; Syringe, Piston
Catalog Number 309628
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 1ml ll contained foreign matter.Complaint via email.X has received a product complaint related to an eylea 8mg vial kit.Kindly acknowledge receipt of this request and send us the complaint investigation reference number and due date when available.Complaint number: complaint description: catalog & lot number: investigational request /return component status: (b)(4).On (b)(6)2026 x was informed of an event with eylea 8mg vial kit which was categorized with the defect foreign matter fm - syringe.On (b)(6)2026, x was notified of an event: ¿it was a faulty syringe.The person drawing it up didn't notice it had a black mark on the inside of it¿.8542800023.Injection needle.Catalog: 309628.Lot: 3152795.Please perform an evaluation of their process to include the release inspection process and controls in place that would prevent deformed rubber stoppers.A sample is available and will be forwarded for further evaluation.Impact to patient: n/a.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
Luer-Lok
Common Device Name
Syringe, Piston
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50445094
Report Number1213809-2026-00440
Device Sequence Number10281357
Product Code FMF
UDI-Device Identifier00382903096282
UDI-Public(01)00382903096282(17)280531(10)3152795
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309628
Device Lot Number3152795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown